MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP EM TIBIAL JIG SPIKED UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US HP EM TIBIAL JIG SPIKED UPROD; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501230
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that top portion slide stop malfunctions.It won't stay in place.Surgical delay unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that top portion slide stop malfunctions.It won't stay in place.Surgical delay unknown.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the hp em tibial jig spiked uprod has signs of worn consistent with the normal usage of the device.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test performed with the returned mating subcomponents revealed that the head assembly was able to assemble and works as intended, no undesired movements was identified.The knob has a tight fit.The reported loose condition was not able to be replicated.The overall complaint was not confirmed as the observed condition of the hp em tibial jig spiked uprod would have not contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
HP EM TIBIAL JIG SPIKED UPROD
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19971122
Report Number1818910-2024-17258
Device Sequence Number12975886
Product Code HTZ
UDI-Device Identifier10603295225355
UDI-Public(01)10603295225355(10)A0710
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501230
Device Lot NumberA0710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/20/2024
09/13/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/22/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale